RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 2, Pages 13–27 (Mi fpm1112)  

Elementary equivalence of unitary linear groups over rings

E. S. Balmasov, E. I. Bunina

M. V. Lomonosov Moscow State University

Abstract: We find necessary and sufficient conditions for two unitary linear groups over rings with involution with forms of hyperbolic rank at least 2 to be elementarily equivalent.

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 162:5, 594–604

Bibliographic databases:

UDC: 512.54+510.67

Citation: E. S. Balmasov, E. I. Bunina, “Elementary equivalence of unitary linear groups over rings”, Fundam. Prikl. Mat., 14:2 (2008), 13–27; J. Math. Sci., 162:5 (2009), 594–604

Citation in format AMSBIB
\Bibitem{BalBun08}
\by E.~S.~Balmasov, E.~I.~Bunina
\paper Elementary equivalence of unitary linear groups over rings
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 2
\pages 13--27
\mathnet{http://mi.mathnet.ru/fpm1112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475593}
\zmath{https://zbmath.org/?q=an:05660176}
\elib{http://elibrary.ru/item.asp?id=12197917}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 162
\issue 5
\pages 594--604
\crossref{https://doi.org/10.1007/s10958-009-9648-z}
\elib{http://elibrary.ru/item.asp?id=15308922}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350654361}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1112
  • http://mi.mathnet.ru/eng/fpm/v14/i2/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:168
    Full text:62
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020